# SDR R61A201901020006

- Difficulty date: December 12, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: AFT CARGO DOOR HORIZONTAL BEAM STOP FITTING LOCATED AT FR 76-77 HAS SURFACE OXIDATION ON FASTENER AS MARKED WITH RED GREASE PENCIL.  BLENDED OUT DAMAGE ON AFT CARGO DOOR FWD FINGER DOUBLER, BLEND AREA: 2.2"L X 0.900"W X -0.025"H, NOMINAL THICKNESS: 0.157", BLEND AREA IS IN NO DAMAGE ALLOWED AREA PER REF SRM 53-23-11/ AD04. TOOL ID: TC2-61468, CAL DUE: 3-28-19. REMOVED AND REPLACED AFT CARGO FWD FINGER PLATE REF SRM 51-40-08 RESTORED FINISH REF SRM 51-23-06. SEE W/O H6577 SN 274 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
